Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability in the Gromov-Shubin index theorem


Author: Lih-chung Wang
Journal: Proc. Amer. Math. Soc. 125 (1997), 1399-1405
MSC (1991): Primary 46E99, 58G10
DOI: https://doi.org/10.1090/S0002-9939-97-03719-2
MathSciNet review: 1363439
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the upper semicontinuity of the dimension of the solution space for an elliptic equation with conditions on a compact nowhere dense set.


References [Enhancements On Off] (What's this?)

  • [A-S] Atiyah, M. F., Singer, I. M.: The index of elliptic operators: III, Ann. of Math. (2) 87 (1968), 546-604. MR 38:5245
  • [G-H] Griffiths, P., Harris, J.: Principles of algebraic geometry, Wiley, New York, 1978. MR 80b:14001
  • [G-S] Gromov, M., Shubin, M.A.: The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with additional conditions on compact subsets, Invent. Math. 117 (1994), 165-180. MR 95d:58121
  • [H1] Hörmander, L.: The analysis of linear partial differential operators, Vol. I, Springer, Berlin, Heidelberg, and New York, 1983. MR 85g:35002a
  • [H2] Hörmander, L.: The analysis of linear partial differential operators, Vol. III, Springer, Berlin, Heidelberg, and New York, 1985. MR 87d:35002a

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E99, 58G10

Retrieve articles in all journals with MSC (1991): 46E99, 58G10


Additional Information

Lih-chung Wang
Affiliation: Department of Mathematical Sciences, University of Durham, Science Laboratories, South Road, Durham, DH1 3LE, England
Address at time of publication: Department of Mathematics, University of California, Riverside, California 92521
Email: Lih-Chung.Wang@durham.ac.uk, lwang@math.ucr.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03719-2
Keywords: Distribution, elliptic operator, Fredholm operator, rigged divisor, Sobolev space, index, Riemann-Roch theorem, semicontinuity
Received by editor(s): September 19, 1995
Received by editor(s) in revised form: November 14, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society